# SDR CA001019024

- Difficulty date: August 25, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 53,996 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: 71600021PW
- Condition: Surges
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AT FLT390, 25NM FROM DOWNWIND OF A THUNDERSTORM, IN LIGHT CLOUD, LEFT HAND ENGINE EXPERIENCED A SURGE, CHECK LIST CARRIED OUT, THROTTLE RETURNED TO CRUISE POWER AND EXPERIENCED A SECOND SURGE. DESCENT TO FL350, ALL PARAMETERS NORMAL. CREW ELECTED TO DIVERT INTO DENVER. ENGINE INSPECTED, 3.0/3.5 BLEED VALVE CHECKED NO METAL, HIGH POWER RUN CARRIED OUT. CONTINUED SERVICE.LEFT HAND ENGINE CHANGED. ADDITIONAL INFORMATION WILL FOLLOW AFTER INVESTIGATION. 2000-10-25 TC:AWAIT TEARDOWN FROM OPERATOR. 2000-11-07TC:  REPORT RECEIVED SPECIFYING LPC TURBULENT AIRFLOW DUE TO FOREIGN MATERIAL,EEC HARNESS AND RELAY ANOMALIES, ASSOCIATED ALT AND WEATHER CONDITIONS AS CAUSE TO DUAL SURGE EPISODE.
